CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  Publicationsjournals
Publications        
Search results

Search: MSC category 53B05 ( Linear and affine connections )

  Expand all        Collapse all Results 1 - 2 of 2

1. CMB Online first

Mihai, Adela; Ozgur, Cihan
Corrigendum to "Chen Inequalities for Submanifolds of Real Space Forms with a Semi-symmetric Non-metric Connection"
We fix the coefficients in the inequality (4.1) in the Theorem 4.1(i) from A. Mihai and C. Özgür, "Chen inequalities for submanifolds of real space forms with a semi-symmetric non-metric connection" Canad. Math. Bull. 55 (2012), no. 3, 611-622.

Keywords:real space form, semi-symmetric non-metric connection, Ricci curvature
Categories:53C40, 53B05, 53B15

2. CMB 2011 (vol 55 pp. 611)

Özgür, Cihan; Mihai, Adela
Chen Inequalities for Submanifolds of Real Space Forms with a Semi-Symmetric Non-Metric Connection
In this paper we prove Chen inequalities for submanifolds of real space forms endowed with a semi-symmetric non-metric connection, i.e., relations between the mean curvature associated with a semi-symmetric non-metric connection, scalar and sectional curvatures, Ricci curvatures and the sectional curvature of the ambient space. The equality cases are considered.

Keywords:real space form, semi-symmetric non-metric connection, Ricci curvature
Categories:53C40, 53B05, 53B15

© Canadian Mathematical Society, 2014 : https://cms.math.ca/